Alert archive / Nevada / Lake Wind Advisories in 2012
Lake Wind Advisory 77, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at Dec 19, 2012, 1:34 PM PST for 5 counties in Nevada; 4 counties in California. It took effect at Dec 20, 2012, 4:00 AM PST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2012, 1:34 PM PST (21:34 UTC)
- In effect from
- Dec 20, 2012, 4:00 AM PST
- Expired
- Dec 21, 2012, 6:00 PM PST
- In force
- 38 hr
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285 WWUS75 KREV 192134 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 134 PM PST WED DEC 19 2012 CAZ072-NVZ002-201300- /O.NEW.KREV.LW.Y.0077.121220T1800Z-121221T1800Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 134 PM PST WED DEC 19 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 10 AM PST FRIDAY FOR LAKE TAHOE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM PST FRIDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTHEAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-201300- /O.NEW.KREV.LW.Y.0077.121220T1800Z-121221T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 134 PM PST WED DEC 19 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. * WINDS: SOUTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTHERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
9 follow-up statements
477 WWUS75 KREV 201125 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 325 AM PST THU DEC 20 2012 CAZ070-071-NVZ005-210030- /O.NEW.KREV.WI.Y.0023.121220T1800Z-121221T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL 325 AM PST THU DEC 20 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG HIGHWAY 395 IN EASTERN LASSEN COUNTY AND IN THE SURPRISE VALLEY. * WINDS: SOUTH 20 TO 30 WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 395...447 AND IN THE SURPRISE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-210030- /O.EXT.KREV.LW.Y.0077.121220T1200Z-121221T1400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 325 AM PST THU DEC 20 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST FRIDAY FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 6 AM PST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-210030- /O.EXT.KREV.LW.Y.0077.121220T1200Z-121221T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 325 AM PST THU DEC 20 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR PYRAMID LAKE... THE LAKE WIND ADVISORY FOR PYRAMID LAKE IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
845 WWUS75 KREV 201612 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 812 AM PST THU DEC 20 2012 NVZ003-210000- /O.EXA.KREV.WI.Y.0023.121220T1800Z-121221T0600Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 812 AM PST THU DEC 20 2012 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG INTERSTATE 580 CORRIDOR BETWEEN RENO AND CARSON CITY. * WINDS: SOUTH 20 TO 30 WITH GUSTS TO 50 MPH. GUSTS UP TO 60 MPH ARE POSSIBLE IN WIND PRONE AREAS SUCH AS THE WASHOE VALLEY. * IMPACTS: TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ALONG HIGHWAY 395 AND INTERSTATES 580 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ070-071-NVZ005-210000- /O.CON.KREV.WI.Y.0023.121220T1800Z-121221T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...EMPIRE...GERLACH 812 AM PST THU DEC 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG HIGHWAY 395 IN EASTERN LASSEN COUNTY AND IN THE SURPRISE VALLEY. * WINDS: SOUTH 20 TO 30 WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 395...447 AND IN THE SURPRISE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-210000- /O.CON.KREV.LW.Y.0077.000000T0000Z-121221T1400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 812 AM PST THU DEC 20 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-210000- /O.CON.KREV.LW.Y.0077.000000T0000Z-121221T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 812 AM PST THU DEC 20 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
799 WWUS75 KREV 202220 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 220 PM PST THU DEC 20 2012 CAZ070-071-NVZ003-005-210600- /O.CON.KREV.WI.Y.0023.000000T0000Z-121221T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER RENO-CARSON CITY-MINDEN AREA- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...SPARKS...GARDNERVILLE...VIRGINIA CITY...EMPIRE... GERLACH 220 PM PST THU DEC 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL CONTINUE INTO THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG HIGHWAY 395 IN EASTERN LASSEN COUNTY AND IN THE SURPRISE VALLEY. * WINDS: SOUTH 20 TO 30 WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 395...447 AND IN THE SURPRISE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-211200- /O.CON.KREV.LW.Y.0077.000000T0000Z-121221T1400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 220 PM PST THU DEC 20 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-210300- /O.CON.KREV.LW.Y.0077.000000T0000Z-121221T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 220 PM PST THU DEC 20 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
503 WWUS75 KREV 210141 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 541 PM PST THU DEC 20 2012 NVZ003-210245- /O.CAN.KREV.WI.Y.0023.000000T0000Z-121221T0600Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 541 PM PST THU DEC 20 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS ARE DIMINISHING ACROSS THE SIERRA FRONT THIS EVENING. WIND GUSTS WILL REMAIN 30 MPH OR LESS EXCEPT FOR A FEW HIGHER GUSTS IN WIND PRONE LOCATIONS THIS EVENING. $$ NVZ004-210245- /O.CAN.KREV.LW.Y.0077.000000T0000Z-121221T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 541 PM PST THU DEC 20 2012 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND ADVISORY. SOUTH WINDS ARE DIMINISHING ACROSS PYRAMID LAKE THIS EVENING WITH PEAK GUSTS OF 25 MPH OR LESS. THEREFORE THE LAKE WIND ADVISORY IS CANCELLED. $$ CAZ070-071-NVZ005-210600- /O.CON.KREV.WI.Y.0023.000000T0000Z-121221T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...EMPIRE...GERLACH 541 PM PST THU DEC 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: GUSTY WINDS WILL CONTINUE THIS EVENING. THE HIGHEST GUSTS WILL OCCUR ALONG HIGHWAY 395 IN EASTERN LASSEN COUNTY AND IN THE SURPRISE VALLEY. * WINDS: SOUTH 20 TO 30 WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ALONG HIGHWAYS 395...447 AND IN THE SURPRISE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-210945- /O.CON.KREV.LW.Y.0077.000000T0000Z-121221T1400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 541 PM PST THU DEC 20 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
514 WWUS75 KREV 210540 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 940 PM PST THU DEC 20 2012 CAZ070-071-NVZ005-210645- /O.EXP.KREV.WI.Y.0023.000000T0000Z-121221T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...EMPIRE...GERLACH 940 PM PST THU DEC 20 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. SOUTH WINDS HAVE DIMINISHED WITH PEAK GUSTS TO 30 MPH AND ARE NOT EXPECTED TO INCREASE AGAIN OVERNIGHT. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 10 PM. $$ CAZ072-NVZ002-211400- /O.CON.KREV.LW.Y.0077.000000T0000Z-121221T1400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 940 PM PST THU DEC 20 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
094 WWUS75 KREV 211158 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 358 AM PST FRI DEC 21 2012 CAZ072-NVZ002-211800- /O.EXT.KREV.LW.Y.0077.000000T0000Z-121221T1800Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 358 AM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. * STRONG WINDS AND ROUGH WATERS WILL CONTINUE THIS AFTERNOON THROUGH SATURDAY AS A WINTER STORM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
913 WWUS75 KREV 211758 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 958 AM PST FRI DEC 21 2012 NVZ004-220200- /O.EXB.KREV.LW.Y.0077.000000T0000Z-121222T0200Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 958 AM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. * STRONG WINDS AND ROUGH WATERS WILL CONTINUE THIS AFTERNOON THROUGH SATURDAY AS A WINTER STORM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-220200- /O.EXT.KREV.LW.Y.0077.000000T0000Z-121222T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 958 AM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. * STRONG WINDS AND ROUGH WATERS WILL CONTINUE THIS AFTERNOON THROUGH SATURDAY AS A WINTER STORM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
276 WWUS75 KREV 212302 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 302 PM PST FRI DEC 21 2012 NVZ003-221300- /O.NEW.KREV.WI.Y.0024.121221T2302Z-121222T1500Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 302 PM PST FRI DEC 21 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 7 AM PST SATURDAY. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 50 MPH. LOCAL GUSTS TO 65 MPH IN WIND PRONE AREAS WHICH INCLUDES THE FOOTHILLS WEST OF RENO...CARSON CITY...AND MINDEN. * IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES DUE TO STRONG GUSTY WINDS. CROSS WINDS WILL ALSO POSE A HAZARD... ESPECIALLY ALONG HIGHWAY 50 EAST OF CARSON CITY AND FOR HIGHWAY 395 IN THE NORTH VALLEYS OF RENO. ALSO...THERE WILL LIKELY BE ROAD RESTRICTIONS FOR HIGH PROFILE VEHICLES SOUTH OF RENO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-220200- /O.CON.KREV.LW.Y.0077.000000T0000Z-121222T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 302 PM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 3 TO 5 FEET FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. * STRONG WINDS AND ROUGH WATERS WILL CONTINUE THROUGH SATURDAY AS A WINTER STORM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-220200- /O.CON.KREV.LW.Y.0077.000000T0000Z-121222T0200Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 302 PM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO NORTH SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. * STRONG WINDS AND ROUGH WATERS WILL THROUGH SATURDAY AS A WINTER STORM MOVES THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
616 WWUS75 KREV 220149 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 549 PM PST FRI DEC 21 2012 CAZ072-NVZ002-220300- /O.EXP.KREV.LW.Y.0077.000000T0000Z-121222T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 549 PM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE WILL EXPIRE AT 6 PM PST THIS EVENING. HOWEVER A WINTER STORM WARNING REMAINS IN EFFECT THROUGH 4 AM PST MONDAY, MEANING THAT STRONG WINDS TO 45 MPH WILL CONTINUE TO IMPACT LAKE TAHOE THROUGH THE WEEKEND. HAZARDOUS BOATING CONDITIONS WILL PERSIST. $$ NVZ004-220300- /O.EXP.KREV.LW.Y.0077.000000T0000Z-121222T0200Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 549 PM PST FRI DEC 21 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING FOR PYRAMID LAKE... THE LAKE WIND ADVISORY FOR PYRAMID LAKE WILL EXPIRE AT 6 PM PST THIS EVENING. WINDS WILL REMAIN GUSTY THROUGH TONIGHT AND SATURDAY. $$ NVZ003-221500- /O.CON.KREV.WI.Y.0024.000000T0000Z-121222T1500Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 549 PM PST FRI DEC 21 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 50 MPH. LOCAL GUSTS TO 65 MPH IN WIND PRONE AREAS WHICH INCLUDES THE FOOTHILLS WEST OF RENO...CARSON CITY...AND MINDEN. * IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES DUE TO STRONG GUSTY WINDS. CROSS WINDS WILL ALSO POSE A HAZARD... ESPECIALLY ALONG HIGHWAY 50 EAST OF CARSON CITY AND FOR HIGHWAY 395 IN THE NORTH VALLEYS OF RENO. ALSO... THERE WILL LIKELY BE ROAD RESTRICTIONS FOR HIGH PROFILE VEHICLES SOUTH OF RENO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Dec 19, 3:31 AM PST, 10 hours 3 minutes earlier.
Area forecast discussion, Dec 19, 3:31 AM PST, 10 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
331 AM PST WED DEC 19 2012
.SHORT TERM...
TODAY WILL PROVIDE A RATHER UNEVENTFUL WEATHER DAY BEFORE WE
TRANSITION TO A MUCH MORE ACTIVE PATTERN. EXTENDED PERIODS OF
GUSTY WINDS WILL BEGIN THURSDAY AS A STEADY PERIOD OF SIGNIFICANT
SNOWFALL ACROSS THE SIERRA IS EXPECTED BY FRIDAY MORNING. HOLIDAY
TRAVEL ACROSS SIERRA PASSES WILL BE IMPACTED THROUGH THE WEEKEND
WITH SIGNIFICANT DELAYS AND DANGEROUS WINTER DRIVING CONDITIONS.
LATEST SATELLITE IMAGERY SHOWS PRIMARILY CLEAR SKIES ACROSS
CALIFORNIA AND NEVADA WHICH IS ALLOWING TEMPERATURES TO DROP INTO
THE TEENS ACROSS MANY LOCATIONS IN WESTERN NEVADA. SIERRA VALLEYS
ARE CURRENTLY REPORTING SINGLE DIGITS TO SUB ZERO READINGS. A
QUICK MOVING SHORTWAVE RIDGE WILL PASS THROUGH NEVADA TODAY WHICH
WILL TURN LIGHT WINDS OUT OF THE SOUTH AND PROVIDE SOME RECOVERY
OF TEMPERATURES INTO THE START OF THE WEEKEND. HIGHS WILL RECOVER
TO NEAR SEASONAL NORMALS BY FRIDAY WITH HIGHS REACHING INTO THE
LOW AND MID 40S ACROSS WESTERN NEVADA AND MID 30S FOR SIERRA
VALLEYS.
MAIN FOCUS IN THE SHORT TERM WILL BE ON A DEEP LOW PRESSURE SYSTEM
THAT WILL DROP FROM THE GULF OF ALASKA AND STALL OFFSHORE OF THE
PACIFIC NORTHWEST INTO THIS WEEKEND. IN THE PROCESS IT WILL
PROVIDE PROLONGED PERIODS OF GUSTY WINDS AND A STEADY STREAM OF
MOISTURE AND SIGNIFICANT SNOWFALL TO THE SIERRA. WINTER STORM
WATCHES ARE IN EFFECT ACROSS THE SIERRA BEGINNING LATE THURSDAY
AND FRIDAY MORNING WHERE SEVERAL FEET OF SNOW ACCUMULATION IS
POSSIBLE ACROSS THE SIERRA THROUGHOUT THE LENGTHY EVENT. THOUGH
SOME SPILLOVER IS POSSIBLE ACROSS WESTERN NEVADA, THE LARGEST
IMPACTS BY FAR WILL BE IN THE SIERRA.
WINDS WILL BECOME GUSTY BY THURSDAY AS 700MB WINDS INCREASE TO
OVER 50KTS FROM TAHOE NORTHWARD AND A STRONG SURFACE GRADIENT
DEVELOPS. STRONGEST WINDS WILL BE CONCENTRATED MAINLY NORTH OF
INTERSTATE 80 AND ALONG THE 395/I580 CORRIDOR WHERE GUSTS COULD
REACH IN EXCESS OF 45-55 MPH WHICH WILL LIKELY WARRANT FUTURE WIND
STATEMENTS.
SOME ADJUSTMENTS TO THE FORECAST WERE MADE MAINLY TO DELAY THE
TIMING OF THE STORM INITIATION. LATEST MODEL GUIDANCE HAVE BEEN
DIGGING THE UPPER LOW A BIT WHICH IS DELAYING THE ONSET OF
PRECIPITATION MAINLY INTO FRIDAY MORNING ACROSS THE TAHOE BASIN
AND LATE AFTERNOON ACROSS MONO COUNTY. SNOWLEVEL WILL RANGE FROM
4500 FEET ACROSS LASSEN COUNTY TO 6000 FEET IN MONO COUNTY FRIDAY
WHICH WILL PROVIDE A MIX OF RAIN AND SNOW TO VALLEY FLOORS DURING
PERIODS OF MINOR SPILLOVER IN WESTERN NEVADA BY FRIDAY EVENING.
OVERALL DO EXPECT MUCH IN THE WAY OF ACCUMULATING SNOWS FOR WRN NV
THROUGH SATURDAY MORNING. FUENTES
.LONG TERM...SATURDAY THROUGH CHRISTMAS DAY...
THOSE HEADING INTO THE SIERRA TO START THE HOLIDAY SEASON THIS
WEEKEND SHOULD PREPARE FOR DANGEROUS WINTER CONDITIONS. PERIODS OF
HEAVY SNOW AND STRONG WINDS COULD LEAD TO WHITEOUT CONDITIONS AND
LENGTHY TRAVEL DELAYS. TRAVELERS MAY WANT TO CONSIDER A SECONDARY
ROUTE TO AVOID THE SIERRA PASSES THIS WEEKEND.
MODEL AGREEMENT REMAINS GOOD WITH MOIST ONSHORE FLOW INTO THE SIERRA
AND WESTERN NEVADA THROUGH EARLY SUNDAY. A DEEP AND COLD LOW REMAINS
OVER THE NORTHEAST PACIFIC WITH THE JET AND A WAVE PASSING INTO
NORTHERN CALIFORNIA AND NORTHWEST NEVADA. THE PATTERN REMAINS
FAVORABLE FOR A LONG DURATION SNOW EVENT IN THE NORTHERN SIERRA.
MODELS HAVE TURNED THE FLOW A BIT MORE TO THE SOUTHWEST AHEAD OF THE
SYSTEM, THIS MAY DELAY HEAVY SNOW FROM REACHING MONO COUNTY UNTIL
SATURDAY NIGHT.
LIQUID AMOUNTS VARY IN THE MODELS AS THEY STRUGGLE WITH THE TRACK OF
THE WAVE INTO NORTHERN CALIFORNIA SATURDAY. HOWEVER THERE IS GOOD
CONFIDENCE IN AT LEAST 1 INCH OF LIQUID ALONG THE CREST SATURDAY AND
SUNDAY, WITH HIGH END AMOUNTS EXCEEDING 2 INCHES. THE COLD AIR
(SINGLE DIGIT TEMPERATURES LIKELY ABOVE 8000-9000 FEET) WILL PRODUCE
A LIGHT POWDERY SNOW AND BE EASILY BLOWN AROUND BY THE STRONG WINDS
LEADING TO WHITEOUT CONDITIONS. THOSE PLANNING BACKCOUNTRY
ACTIVITIES THIS WEEKEND WILL WANT CLOSELY MONITOR FORECASTS.
ACROSS WESTERN NEVADA A RAIN-SNOW MIX IS LIKELY SATURDAY AS SNOW
LEVELS FLUCTUATE BETWEEN VALLEY FLOORS AND 5500 FEET. ENOUGH COLD
AIR SHOULD ARRIVE SATURDAY AFTERNOON AND SUNDAY TO KEEP SNOW LEVELS
ON VALLEY FLOORS UNTIL THE SYSTEM MOVES OUT OF THE AREA SUNDAY
NIGHT. TRAVEL COULD BECOME DIFFICULT AROUND RENO, CARSON, MINDEN AND
VIRGINIA CITY AS EARLY AS SATURDAY AFTERNOON, WITH SEVERAL INCHES OF
SNOW SATURDAY NIGHT AND SUNDAY.
MODELS BUILD A RIDGE INTO THE WEST COAST ON CHRISTMAS EVE AND
CHRISTMAS DAY. THIS WILL LEAD TO COLD AIR BEING TRAPPED IN THE
WESTERN NEVADA VALLEYS. IF SEVERAL INCHES OF SNOW ACCUMULATE ON
VALLEY FLOORS, HIGHS MONDAY AND CHRISTMAS DAY MAY STRUGGLE TO CLIMB
ABOVE 30. BRONG
&&
.AVIATION...
HIGH PRESSURE WILL PASS OVER THE SIERRA AND WESTERN NEVADA TODAY.
THIS WILL PRODUCE LIGHT WINDS AT THE TERMINALS. FOG MAY DEVELOP AT
TRUCKEE EARLY THIS MORNING, WITH CLEAR SKIES.
A PERIOD OF ACTIVE WEATHER WILL BEGIN THURSDAY AND PERSIST THROUGH
THE WEEKEND. WINDS WILL BE THE INITIAL IMPACT STARTING THURSDAY.
PEAK SURFACE GUSTS COULD REACH 45KTS NORTH OF KTVL-KLOL, AND ALONG
THE EASTERN SIERRA TERMINALS IN MONO COUNTY.
SNOW WILL START TO PUSH INTO THE NORTHERN SIERRA THURSDAY, WITH
PERIODS IFR/LIFR CONDITIONS FRIDAY-SUNDAY. RAIN AND SNOW WILL
SPREAD INTO WESTERN NEVADA FRIDAY AND FRIDAY NIGHT, WITH A SNOW
POSSIBLE SATURDAY AND SUNDAY. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE SATURDAY
NIGHT NVZ002.
CA...WINTER STORM WATCH FROM THURSDAY EVENING THROUGH LATE SATURDAY
NIGHT CAZ071.
WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT CAZ073.
WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE SATURDAY
NIGHT CAZ072.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)Nearby
Lake Wind Advisories in Nevada, 2012Lake Wind Advisories in California, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.